Missouri, 2012Hail and Damaging Winds in Missouri, June 11, 2012
June 11, 2012 · NWS SGF · 30 events in 14 counties and zones
A cold front moving through the Ozarks tapped in a very unstable atmosphere whiched developed a line of severe storms that moved through producing damaging winds and marginal severe hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $140,000
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moving through the Ozarks tapped in a very unstable atmosphere whiched developed a line of severe storms that moved through producing damaging winds and marginal severe hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 11, 5:41 AM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 11, 5:41 AM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 AM CDT MON JUN 11 2012
...UPDATE TO AVIATION...
.DISCUSSION...
RATHER COMPLEX AND LOW CONFIDENCE SHORT TERM FORECAST THIS
MORNING...AS FOCUS REMAINS ON CONVECTIVE EVOLUTION AND ASSOCIATED
SEVERE WEATHER POTENTIAL OVER THE NEXT 24 HOURS OR SO.
LOOSELY ORGANIZED CLUSTER OF THUNDERSTORMS OVER NORTHWESTERN
MISSOURI CONTINUES TO SAG EAST SOUTHEAST WITH TIME THIS MORNING...AS
NEW CELLS OCCASIONALLY INITIATE ON THE NOSE OF A WEAK LOW LEVEL JET.
THE ENVIRONMENT REMAINS LARGELY CAPPED TO ANYTHING CLOSE TO A
SURFACE PARCEL...AND THUS EXPECT THIS CLUSTER TO REMAIN VERY
ELEVATED EARLY THIS MORNING. CORFIDI VECTORS SUGGEST THAT THIS
CLUSTER WILL CONTINUE SOUTHEAST...WITH ITS MOTION PERHAPS BECOMING
MORE SOUTHERLY WITH TIME. WITH SUCH A STRONG CAP IN PLACE OVER THE
REGION...I SUSPECT THAT THIS INITIAL AREA OF THUNDERSTORMS WILL
WEAKEN CONSIDERABLY BY/SHORTLY AFTER SUNRISE...AS WHAT WEAK LIFT THE
LOW LEVEL JET IS CREATING DISSIPATES.
THE ACTUAL COLD FRONT REMAINS QUITE FAR TO THE NORTHWEST OF THE
CWA...AND WILL ONLY SLOWLY SAG SOUTH BY MID MORNING...PERHAPS MAKING
IT AS FAR SOUTH AS U.S. 54 BY THE 15-17Z TIME FRAME. AS SURFACE
HEATING COMMENCES AND ADDITIONAL LOW LEVEL MOISTURE BUILDS NORTH
DURING THE MORNING HOURS...CURRENT EXPECTATIONS ARE THAT SURFACE
CINH WILL ERODE BY MIDDAY/EARLY AFTERNOON ALONG AND SOUTH OF THE
FRONT...WITH THE FRONT AND ANY OUTFLOW BOUNDARIES FROM EARLY MORNING
CONVECTION SERVING AS THE FOCUS FOR ADDITIONAL CLUSTERS OF STORMS.
THE FRONT...PERHAPS REINFORCED BY OUTFLOW...SHOULD MAKE ADDITIONAL
PROGRESS SOUTH DURING THE AFTERNOON HOURS...GRADUALLY MOVING THE
MOST FAVORED AXIS OF CONVECTION TO ALONG AND SOUTH OF THE U.S. 60
CORRIDOR BY MID AFTERNOON...AND TO FAR SOUTHERN MISSOURI/NORTHERN
ARKANSAS BY EARLY EVENING. THE AIRMASS OVER THIS REGION IS EXPECTED
TO BE QUITE UNSTABLE BY AFTERNOON...WITH RATHER IMPRESSIVE CAPE
EXPECTED THROUGH THE HAIL GROWTH LAYER. SHEAR CONTINUES TO BE THE
MARGINAL INGREDIENT...THOUGH THE LATEST ITERATIONS OF MODEL GUIDANCE DO
SUGGEST SOMEWHAT HIGHER VALUES THAN WHAT WAS EXPECTED A COUPLE OF
DAYS AGO...AS MUCH AS 30-40 KT AT TIMES (0-6KM LAYER). THIS SHOULD BE
SUFFICIENT FOR MULTICELL ORGANIZATION THROUGHOUT THE AFTERNOON...AND
MAYBE EVEN A TRANSIENT MID LEVEL MESOCYCLONE OR TWO WITH THE
STRONGEST CELLS. LARGE HAIL...PERHAPS TO THE SIZE OF GOLF BALLS IN
A FEW INSTANCES...WILL BE THE MOST LIKELY SEVERE WEATHER
HAZARD...ESPECIALLY WITH ANY ROTATING UPDRAFTS. LOW LEVEL THETA-E
DIFFERENTIALS WILL BE ENOUGH TO RESULT IN A FEW STRONG TO SEVERE
WIND GUSTS AS WELL.
THE EFFECTIVE FRONTAL BOUNDARY AND ANY ASSOCIATED SEVERE WEATHER RISK IS
EXPECTED TO CLEAR THE SOUTHERN REACHES OF THE CWA BY LATE THIS
EVENING...THOUGH A SCATTERED SHOWER OR THUNDERSTORM MAY FLIRT WITH
THE MISSOURI/ARKANSAS STATE LINE OVERNIGHT TONIGHT. COOLER AND LESS
HUMID AIR WILL BUILD IN BEHIND THE FRONT FOR TUESDAY...WHICH SHOULD
BE A RATHER NICE DAY FOR MOST OF THE AREA.
PLEASANT TEMPERATURES ARE EXPECTED ON WEDNESDAY AS WELL...THOUGH
DEWPOINTS WILL BE ON A SLOW RISE LATE IN THE DAY OVER THE WESTERN
PORTIONS OF THE FORECAST AREA. ELEVATED CONVECTION MAY DEVELOP OVER
THE GREAT PLAINS VERY LATE TUESDAY NIGHT INTO WEDNESDAY
MORNING...PERHAPS TOUCHING SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN
MISSOURI DURING THE DAY WEDNESDAY. MOST OF THE CWA LOOKS TO STAY
DRY HOWEVER.
A WARMER AND MORE HUMID AIRMASS IS EXPECTED TO THEN BUILD NORTHEAST
INTO THE REGION FOR THURSDAY...AND ESPECIALLY FRIDAY THROUGH THE
WEEKEND...WITH HIGHS LIKELY TOPPING OUT IN THE MID TO UPPER 80S.
UPPER LEVEL RIDGING WILL PREVENT MUCH IN THE WAY OF FORCING FOR
RAIN/THUNDERSTORMS DURING THIS TIME PERIOD...THOUGH RELATIVELY COOL
MID LEVEL TEMPS (7-8C AT 700 MB) PROGGED BY GUIDANCE IS SUGGESTIVE
OF SCATTERED DIURNAL CONVECTION OVER AT LEAST PARTS OF THE AREA
THROUGH THE WEEKEND.
BOXELL
&&
.AVIATION...
/ISSUED 640 AM CDT MON JUN 11 2012/
FOR THE 12Z TAFS (JLN/SGF/BBG)...PRIMARY FORECAST CHALLENGE
CONTINUES TO BE TIMING OF COLD FRONT AND SHRA/TSRA. CURRENT BAND
OF SHRA/TSRA ACROSS CENTRAL MISSOURI WILL CONTINUE TO SAG SOUTH
WITH TIME AND LOSE A BIT OF ITS PUNCH...WHILE INDIVIDUAL CELLS
DEVELOPING ACROSS SOUTHEAST KANSAS MOVE TO THE EAST AND EVENTUALLY
MERGE WITH THE LINE. TSRA SHOULD INCREASE IN INTENSITY FROM LATE
MORNING TO THE AFTERNOON...POSING A RISK OF STRONG WIND GUST AND
HAIL. HAVE TENTATIVELY TIMED THIS ACTIVITY FOR LATE MORNING
THROUGH THE MID AFTERNOON FOR JLN/SGF...THOUGH THIS MAY NEED TO BE
FURTHER REFINED BASED ON THE BEHAVIOR OF ONGOING ACTIVITY. TIMING
IS A FEW HOURS LATER FOR BBG. CLEARING FROM NORTH TO SOUTH IS
EXPECTED THIS EVENING...WITH AN OUTSIDE CHANCE AT LIGHT FOG TOWARD
DAYBREAK TUESDAY.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 11, 4:42 AM CST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 AM CDT MON JUN 11 2012
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
542 AM CDT MON JUN 11 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED...
ELEVATED HAIL RISK.
ELEVATED THUNDERSTORM WIND DAMAGE RISK.
SIGNIFICANT LIGHTNING RISK.
DISCUSSION...
THUNDERSTORMS INITIALLY CAN BE EXPECTED OVER CENTRAL MISSOURI
EARLY THIS MORNING...AS A COMPLEX OF STORMS MOVES SOUTH FROM
NORTHERN MISSOURI. WHILE NO WIDESPREAD SEVERE WEATHER IS
EXPECTED WITH THESE INITIAL THUNDERSTORMS...A FEW WIND GUSTS TO
50 MPH AND HAIL TO THE SIZE OF PENNIES WILL BE POSSIBLE THROUGH
MID MORNING.
FROM MID TO LATE MORNING INTO THE AFTERNOON HOURS...ADDITIONAL
THUNDERSTORM DEVELOPMENT IS EXPECTED AS A FRONTAL BOUNDARY MOVES
INTO THE AREA. THE MOST FAVORED AREA FOR THUNDERSTORM
DEVELOPMENT DURING THIS TIME FRAME WILL BE ALONG AND SOUTH OF
INTERSTATE 44. THE AIRMASS OVER THIS REGION IS EXPECTED TO BE
MODERATELY UNSTABLE BY MIDDAY...RESULTING IN THE POTENTIAL FOR
STRONG TO SEVERE THUNDERSTORMS. GUSTY WINDS IN EXCESS OF 60
MPH...AND HAIL TO THE SIZE OF HALF DOLLARS WILL BE POSSIBLE. A
FEW OF THE STRONGEST STORMS MAY PRODUCE HAIL AS LARGE AS GOLF
BALLS.
THUNDERSTORMS WILL GENERALLY PUSH SOUTH OF THE OUTLOOK AREA BY
LATE EVENING...THOUGH AN ISOLATED THUNDERSTORM WILL BE POSSIBLE
ALONG THE ARKANSAS STATE LINE THROUGH DAYBREAK TUESDAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY OVER
EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI. THERE
WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS ON AN AFTERNOON
BASIS DURING THE END OF THE WORKWEEK THROUGH THE WEEKEND. THE
CHANCE OF WIDESPREAD SEVERE WEATHER APPEARS LOW AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY ALONG AND SOUTH OF
INTERSTATE 44.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
BOXELL
In the hours before
Special weather statement, Jun 11, 5:45 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 AM CDT MON JUN 11 2012
KSZ097-111215-
CRAWFORD KS-
645 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD COUNTY UNTIL
715 AM CDT...
AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF BRAZILTON...OR 10 MILES
NORTHEAST OF ST. PAUL...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 45 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BRAZILTON...CROWEBURG...
ENGLEVALE...FARLINGTON...FRANKLIN...FRONTENAC...GIRARD...GREENBUSH...
HEPLER...MULBERRY...POLK...RINGO AND YALE.
LAT...LON 3768 9506 3768 9491 3767 9462 3742 9461
3751 9508
TIME...MOT...LOC 1145Z 280DEG 32KT 3758 9496
GAGANSpecial weather statement, Jun 11, 6:15 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 AM CDT MON JUN 11 2012
MOZ067-111245-
ST. CLAIR MO-
715 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 745 AM
CDT...
AT 714 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
LOWRY CITY TO MONEGAW SPRINGS TO TIFFIN...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE COLLINS...GERSTER...HARPER...ICONIUM...
LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...ROSCOE...TIFFIN AND VISTA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.
LAT...LON 3820 9349 3792 9351 3791 9356 3787 9357
3787 9381 3789 9382 3790 9407 3794 9406
3804 9393 3822 9388 3821 9363 3822 9354
TIME...MOT...LOC 1215Z 272DEG 28KT 3814 9379 3804 9382
3793 9395
GAGANLocal storm report, Jun 11, 6:26 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 AM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL APPLETON CITY 38.19N 94.03W
06/11/2012 M0.50 INCH ST. CLAIR MO FIRE DEPT/RESCUE
PEA TO DIME SIZED HAIL.
&&
MTERRYEvent by event
19 thunderstorm wind, 9 hail, 2 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Polk
- When
- June 11, 7:25 AM CST
- Where
- Polk County, 0.55 mi E of Fair Play
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 37.630, -93.570
Trees were reported down in Fair Play.
Thunderstorm Wind, Cedar
- When
- June 11, 7:30 AM CST
- Where
- Cedar County, 1.64 mi W of Needmore
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.620, -93.750
A few small tree limbs were blown down near the State Park Marina.
Thunderstorm Wind, Dade
- When
- June 11, 7:30 AM CST
- Where
- Dade County, 2.34 mi NNW of Seybert
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.550, -93.800
Six trees were blown down at Roark Bluff West campground. One tree fell on a tent and a vehicle. No injuries occurred.
Hail, Dade
- When
- June 11, 7:58 AM CST
- Where
- Dade County, 1.3 mi ENE of Lockwood
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.390, -93.950
Thunderstorm Wind, Greene
- When
- June 11, 8:10 AM CST
- Where
- Greene County, Ash Grove
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 37.320, -93.580
A few trees were blown down.
Thunderstorm Wind, Greene
- When
- June 11, 8:19 AM CST
- Where
- Greene County, 1.32 mi SW of (Sgf)springfield Arp
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 37.236, -93.397
A 61 mph wind gust was recorded at the NWS office in Springfield.
Thunderstorm Wind, Greene
- When
- June 11, 8:25 AM CST
- Where
- Greene County, 1.51 mi NNE of Springfield
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 37.218, -93.285
A historic church sustained roof damage due to severe wind gusts. Estimated 70 mph wind gusts ripped the roof off the Crimson House ministries. Rain water soaked the sanctuary and flooded much of the historic building.
Thunderstorm Wind, Greene
- When
- June 11, 8:28 AM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Measured
- 59 kt (68 mph) measured gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.200, -93.290
Trees and power lines were blown down. A 68 mph wind gust was recorded.
Hail, Webster
- When
- June 11, 8:31 AM CST
- Where
- Webster County, 0.88 mi NE of Marshfield
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.340, -92.910
Hail, Webster
- When
- June 11, 8:44 AM CST
- Where
- Webster County, 0.88 mi NE of Marshfield
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.340, -92.910
Hail, Greene
- When
- June 11, 8:50 AM CST
- Where
- Greene County, Republic
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 37.120, -93.480
Hail, Greene
- When
- June 11, 8:55 AM CST
- Where
- Greene County, Republic
- Measured
- 0.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.120, -93.480
Thunderstorm Wind, Webster
- When
- June 11, 9:00 AM CST
- Where
- Webster County, 0.55 mi E of Seymour
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 37.150, -92.770
A tree fell down near Seymour school.
Thunderstorm Wind, Stone
- When
- June 11, 9:00 AM CST
- Where
- Stone County, 2.35 mi NNW of Notch
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.700, -93.370
Wind gusts up to 60 mph were estimated.
Thunderstorm Wind, Douglas
- When
- June 11, 9:15 AM CST
- Where
- Douglas County, 1.77 mi SE of Dogwood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 37.010, -92.830
Several trees were blown down.
Hail, Webster
- When
- June 11, 9:16 AM CST
- Where
- Webster County, 0.88 mi NE of Marshfield
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 37.340, -92.910
Hail, Wright
- When
- June 11, 9:24 AM CST
- Where
- Wright County, 0.55 mi E of Hartville
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.250, -92.510
Thunderstorm Wind, Texas
- When
- June 11, 9:24 AM CST
- Where
- Texas County, 1.38 mi S of Turley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.460, -92.200
The public estimated wind gusts up to 60 mph.
Thunderstorm Wind, Wright
- When
- June 11, 9:24 AM CST
- Where
- Wright County, 0.55 mi E of Hartville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.250, -92.510
Wind gusts up to 60 mph were estimated.
Hail, Lawrence
- When
- June 11, 9:25 AM CST
- Where
- Lawrence County, 0.69 mi N of Verona
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.980, -93.800
Hail, Christian
- When
- June 11, 9:28 AM CST
- Where
- Christian County, Highlandville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.930, -93.280
Thunderstorm Wind, Howell
- When
- June 11, 10:22 AM CST
- Where
- Howell County, 1.38 mi N of Siloam Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.820, -92.080
A tree was blown across a road.
Heavy Rain, Douglas
- When
- June 11, 10:31 AM CST
- Where
- Douglas County, 1.66 mi W of Rome
- Reported by
- Public
- Coordinates
- 36.830, -92.810
Thunderstorm Wind, Howell
- When
- June 11, 10:41 AM CST
- Where
- Howell County, West Plains
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 36.730, -91.850
Power poles and trees were blown down.
Thunderstorm Wind, Shannon
- When
- June 11, 10:52 AM CST
- Where
- Shannon County, 0.55 mi E of Eminence
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.150, -91.360
Wind gusts up to 60 mph were estimated.
Thunderstorm Wind, Stone
- When
- June 11, 10:53 AM CST
- Where
- Stone County, 0.69 mi N of Galena
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.810, -93.470
Thunderstorm Wind, Oregon
- When
- June 11, 10:55 AM CST
- Where
- Oregon County, 2.35 mi NNW of Koshkonong
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.630, -91.670
Several trees were blown down over Highway M and Highway Z.
Heavy Rain, Howell
- When
- June 11, 11:00 AM CST to 12:00 PM CST
- Where
- Howell County, 0.55 mi E of Olden
- Reported by
- Official NWS Observations
- Coordinates
- 36.870, -91.910
A one hour rainfall accumulation was recorded near West Plains.
Thunderstorm Wind, Shannon
- When
- June 11, 11:05 AM CST
- Where
- Shannon County, 1.3 mi ESE of Munsett
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 37.110, -91.310
A large tree was blown over.
Thunderstorm Wind, Texas
- When
- June 11, 12:14 PM CST
- Where
- Texas County, 1.38 mi S of Turley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.460, -92.200
Wind gusts up to 60 mph were estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Mississippi, June 11, 2012$920,000 · 1 in hail · 65 events
- Tornado and Flash Flood in South Carolina, June 11, 2012$439,000 · EF1 · 11 events
- Flash Flood and Hail in Arkansas, June 11 to 12, 2012$293,000 · 1.5 in hail · 37 events
- Damaging Winds in Alabama, June 11, 2012$200,000 · 52 kt wind · 21 events
- Damaging Winds in Kentucky, June 11, 20122 injured · $126,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Texas, June 11 to 12, 2012$79,000 · 2.75 in hail · 30 events
- Damaging Winds in Tennessee, June 11, 2012$46,000 · 56 kt wind · 11 events
- Hail and Damaging Winds in Missouri, June 11, 2012$35,000 · 1 in hail · 6 events
- Flash Flooding and Hail in Alabama, June 11, 20121.25 in hail · 32 events
- Lightning Strike in Illinois, June 11, 2012$40,000 · 1 event
- Damaging Winds in Florida, June 11, 2012$17,000 · 50 kt wind · 9 events
- Flash Flood and Hail in Tennessee, June 11, 20121.75 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 376283, 376284, 376290, 376277, 376291, 376292, 376306, 376293, 376278, 376279, 376280, 376281, 376294, 376295, 376296, 376285, 376286, 376297, 376298, 376287, 376288, 376299, 376289, 376300, 376301, 376305, 376302, 376282, 376303, 376304.